# SDR UALA2010092103503

- Difficulty date: September 20, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 57,375 hours, 10,420 cycles
- Engine: Pwa PW4077
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED LOOP 2 STRUT L FAILURE OF LEFT STRUT OVERHEAT DETECTION LOOP OR LEFT DUCT LEAK OVERHEAT DETECTION SYSTEM (DLODS) CARD. STATUS MSG-2636031 INACTV CL INTER  MSG-2636021 INACTV IC INTER.  SWAPPED DLODS CARDS IN POS A5 OF CARD FILES P84 & P85 FOR T-S PURPOSES TO SEE IF CARD IS AT FAULT OR IF IT IS A LOOP. MR DATA FOR CARDS ACP. SN 0203 NOW IN 103762P85 A5 POS AND DLODS CARD SN 0162 NOW IN P84 A5 POS. IF FAULT MOVES TO RIGHT SIDE REPLACE SN 0162 CARD. IF FAULT REMAINS ON LEFT, SUSPECT LOOP M23102 OR POSSIBLE LEAK.  AHM INDICATES PROBLEM STILL IN LT SIDE. REPLACED DETECTOR.  OPS CHECKS GOOD PER MM. FOUND WHILE CHECKING OVERHEAT SENSOR CONNECT ONS. END WAS DIRTY WHITE POWDER. CLEANED WITH CONTACT CLEANER SECURED CONNECTOR.  NO EICAS MSG'S NOTED.
